Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

A theorem on the completeness of a system of characteristic and adjoined elements of rational-operator sheaves in a Banach space

  • 37 Accesses

This is a preview of subscription content, log in to check access.

Literature Cited

  1. 1.

    M. V. Keldysh, Dokl. Akad. Nauk. SSSR,77, No. 1, 11–14 (1951).

  2. 2.

    Dzh. É. Allakhverdiev, Uchenye Zapiski Azerb. Un-ta, No. 2, 27–35 (1957).

  3. 3.

    Dzh. É. Allakhverdiev, Doctoral Dissertation, Moscow (1967).

  4. 4.

    Dzh. É. Allakhverdiev, Dokl. Akad. Nauk SSSR,186, No. 4, 743–746 (1969).

  5. 5.

    V. I. Matsaev, Dokl. Akad. Nauk SSSR,154, No. 5, 1034–1037 (1964).

  6. 6.

    V. I. Matsaev, Dokl. Akad. Nauk SSSR,155, No. 1, 273–276 (1964).

  7. 7.

    A. S. Markus, Matem. Sb.,70, 526–561 (1966).

  8. 8.

    E. Z. Mogul'skii, Izvestyia Akad. Nauk Arm. SSR,3, No. 6, 427–442 (1968).

  9. 9.

    É. É. Gasanov, Izvestiya Akad. Nauk Azerb. SSR, Nos. 5–6, 56–60 (1971).

  10. 10.

    S. Stoilov, Theory of Functions of a Complex Variable [Russian translation], Vol. 2, IL, Moscow (1962).

  11. 11.

    A. I. Markushevich, Theory of Analytic Functions [in Russian], Vol. 2, Nauka, Moscow (1968).

Download references

Additional information

Institute of Cybernetics, Academy of Sciences of the Azerbaijan SSR. Translated from Funktsional'nyi Analiz i Ego Prilozheniya, Vol. 8, No. 4, pp. 76–78, October–December, 1974.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Allakhverdiev, D.É., Gasanov, É.É. A theorem on the completeness of a system of characteristic and adjoined elements of rational-operator sheaves in a Banach space. Funct Anal Its Appl 8, 335–337 (1974). https://doi.org/10.1007/BF01075492

Download citation

Keywords

  • Banach Space
  • Functional Analysis
  • Adjoin Element